Hail, Victoria
- When
- April 6, 12:40 AM CST
- Where
- Victoria County, Bloomington
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 28.650, -96.883
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before the first event at Apr 5, 10:50 PM CST, 1 hour 50 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1150 PM CDT TUE APR 5 2005 .UPDATE...TSTMS MUCH FURTHER SOUTH THAN ANTICIPATED. BELIEVE S/WV TO THE MOVING MORE E-SE RATHER THAN ERLY (PROVIDING BETTER LIFT AND MID LEVEL COOLING THAN ANTICIPATED) AND VERY STRONG MOISTURE CONVERGENCE ALONG THE SFC BOUNDARY CURRENTLY MVG INTO NRN ZONES ARE THE CULPRIT. WILL UPDATE TO INCREASE POPS AGAIN AND MENTION POSSIBLY SEVERE IN NRN/NERN COUNTIES. && .PRELIMINARY POINT TEMP/POPS... CORPUS CHRISTI 62 87 57 82 59 / 10 05 00 00 00 VICTORIA 59 80 53 81 56 / 50 00 00 00 00 LAREDO 62 87 58 86 63 / 00 00 00 00 00 ALICE 60 88 56 84 57 / 10 00 00 00 00 ROCKPORT 65 83 59 80 60 / 20 05 00 00 00 COTULLA 54 84 54 84 56 / 00 00 00 00 00 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...SMALL CRAFT ADVISORY GMZ230-250-255. && UPDATE...MJG 89/TMT...SHORT-TERM 81/TE...LONG-TERM
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1230 AM CDT WED APR 6 2005 GMZ230-235-250-255-270-275-TXZ229>234-239>247-060900- ARANSAS-BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-BEE-CALHOUN- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- DUVAL-GOLIAD-JIM WELLS-KLEBERG-LASALLE-LIVE OAK-MCMULLEN-NUECES- REFUGIO-SAN PATRICIO-VICTORIA- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-WEBB- 1230 AM CDT WED APR 6 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS. .DAY ONE...OVERNIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH PARTS OF SOUTH TEXAS MAINLY EAST OF A CROSS TO FREER LINE. SOME OF THESE STORMS WILL BE STRONG WITH GUSTY WINDS IN EXCESS OF 40 MPH...FREQUENT LIGHTNING...AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS PARTS OF SOUTH TEXAS SUNDAY AFTERNOON AND MONDAY AS AN UPPER LEVEL DISTURBANCE APPROACHES THE AREA. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. DUNN
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1224 AM CDT WED APR 6 2005 TXZ230>234-060630- BEE-GOLIAD-LIVE OAK-MCMULLEN-VICTORIA- 1224 AM CDT WED APR 6 2005 ...STRONG THUNDERSTORMS WERE AFFECTING BEE...GOLIAD...LIVE OAK... MCMULLEN AND VICTORIA COUNTIES... AT 1214 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF THOMASTON TO 16 MILES SOUTHWEST OF TILDEN...MOVING EAST TO SOUTHEAST AT 30 MPH. THESE STORMS WILL BE CAPABLE OF PRODUCING AT LEAST SMALL HAIL...HEAVY RAINFALL...AND WINDS GUSTING TO 40 TO 50 MPH. PEOPLE IN BEE...GOLIAD...LIVE OAK...MCMULLEN AND VICTORIA COUNTIES... INCLUDING THE CITIES OF CALLIHAM...CHOKE CANYON...PAWNEE... TILDEN...WEESATCHE...CHARCO...NURSERY...VICTORIA...THREE RIVERS...SIMMONS AND RAY POINT...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. MJG
The Corpus Christi radar (KCRP), 114 km away, was scanning. The volume nearest the first event began at 06:41 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2005Every state in 2005This day in weather historyWarnings in Texas, April 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5447222.